Advertisement

 

 

Facial Swelling and Foreign Body Granulomatous Reaction to Hyaluronic Acid Filler in the setting of Neratinib.

Facial Swelling and Foreign Body Granulomatous Reaction to Hyaluronic Acid Filler in the setting of Neratinib.
Author Information (click to view)

Hibler BP, Yan BY, Marchetti MA, Momtahen S, Busam KJ, Rossi AM,


Hibler BP, Yan BY, Marchetti MA, Momtahen S, Busam KJ, Rossi AM, (click to view)

Hibler BP, Yan BY, Marchetti MA, Momtahen S, Busam KJ, Rossi AM,

Advertisement
Share on FacebookTweet about this on TwitterShare on LinkedIn

Journal of the European Academy of Dermatology and Venereology : JEADV 2017 12 10() doi 10.1111/jdv.14749

Abstract

Cosmetic injection of dermal fillers is common, with late complications increasingly recognized. Herein, we report a granulomatous reaction to hyaluronic acid filler occurring during the use of neratinib. A woman in her fifties, with metastatic adenocarcinoma of unknown primary involving the skin and bones, was referred for new-onset facial swelling. Notable past medical history included progression of disease on carboplatin/paclitaxel and a hemithyroidectomy for papillary thyroid cancer. This article is protected by copyright. All rights reserved.

Submit a Comment

Your email address will not be published. Required fields are marked *

eighteen − five =

[ HIDE/SHOW ]